Geography of simply connected spin symplectic 4-manifolds

Anar Akhmedov, B. Doug Park

Research output: Contribution to journalArticlepeer-review

9 Scopus citations

Abstract

We present an algorithm that produces new families of closed simply connected spin symplectic 4-manifolds with nonnegative signature that are interesting with respect to the symplectic geography problem. In particular, for each odd integer q satisfying q ≥275, we construct infinitely many pairwise nondiffeomorphic irreducible smooth structures on the topological 4-manifold q(S2 × S2), the connected sum of q copies of S 2 × S2.

Original languageEnglish (US)
Pages (from-to)483-492
Number of pages10
JournalMathematical Research Letters
Volume17
Issue number3
DOIs
StatePublished - May 2010

Fingerprint Dive into the research topics of 'Geography of simply connected spin symplectic 4-manifolds'. Together they form a unique fingerprint.

Cite this